Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 09:26:18 PM

Login with username, password and session length


Members
  • Total Members: 23378
  • Latest: Stevieb
Stats
  • Total Posts: 636940
  • Total Topics: 48348
  • Online Today: 304
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Taking clenbuterol with atripla  (Read 1587 times)

0 Members and 1 Guest are viewing this topic.

Offline Zachihe

  • member
  • Posts: 2
Taking clenbuterol with atripla
« on: September 06, 2013, 11:04:28 AM »
Hi
I went into a diet and my training told me to take clenbuterol.
I would like to know if there is any risk about it?
I am taking Atripla
Thanks

Offline mecch

  • Member
  • Posts: 11,515
  • red pill? or blue pill?
Re: Taking clenbuterol with atripla
« Reply #1 on: September 06, 2013, 11:14:27 AM »
Hey thats strange timing your first post, I was reading about this drug yesterday.

Its a dicey drug and you need to cycle it, for one, or it stops working.

Its in the class of stimulants and IMO you should get your treating doctor to OK it. Even if you are buying and taking it without prescription. I mean you already got the CNS activation by atripla so.....  I would be sure to check. 

I take a stimulant and I got approval by a psychiatrist AND my ID. These drugs are tricky I would go to the experts for opinions.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline Zachihe

  • member
  • Posts: 2
Re: Taking clenbuterol with atripla
« Reply #2 on: September 06, 2013, 11:24:25 AM »
Thanks mecc
What do you mean by IMO and CNS?
Regarding to a doctor no one will approve it to me
I just want to be sure that those tow drugs can be taken together without any physical problems.

Offline mecch

  • Member
  • Posts: 11,515
  • red pill? or blue pill?
Re: Taking clenbuterol with atripla
« Reply #3 on: September 06, 2013, 11:45:13 AM »
IMO = in my opinion
CNS = central nervous system.  The sustiva in Atripla is active on the CNS.  As are stimulants...
There are do it yourself drug interaction sites you can check but I doubt they will put clenbuterol on the lists
http://www.hiv-druginteractions.org/Interactions.aspx

I understand that no Doctor is going to prescribe it. But that doesn't forbid you asking your doctor an opinion on taking it anyway with your HAART combo (hiv meds).  I've asked my docs opinions on party drugs. Which they obviously do not prescribe.  They may or may not have an answer.

Hey anyway I'm not knowledgeable about this stuff. Just wanted to say welcome to the forum and say what I do in similar situation.

Maybe what you need is to discuss with body-builders who are are HIV+ - they might have some keen knowledge on the topic that a doctor wouldn't be willing to provide.

Does this "trainer" know you are HIV+ and on HAART?  Is the trainer certified in anything???

“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mecch

  • Member
  • Posts: 11,515
  • red pill? or blue pill?
Re: Taking clenbuterol with atripla
« Reply #4 on: September 06, 2013, 11:50:25 AM »
If you must know, the only reason I read about clenbuterol is cause I saw a pic of de-toxed Lindsay Lohan looking pretty gross and puffy. And someone in the comments section said that's because she's off the clenbuterol she took for years, in addition to the adderall.
Amphetamines may not be the way to go for weight loss but if you go there I guess you want knowledge based on experience so 1 "trainer" may not the best source.  Talk to ripped HIV+ guys who cycle speed and steroids - they may know more.... Or not.   :o :o
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline mecch

  • Member
  • Posts: 11,515
  • red pill? or blue pill?
Re: Taking clenbuterol with atripla
« Reply #5 on: September 06, 2013, 12:45:42 PM »
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline intaglio

  • Member
  • Posts: 176
  • Doesn't have to pay for vowels
Re: Taking clenbuterol with atripla
« Reply #6 on: September 08, 2013, 04:43:05 AM »
Your ID doc is going to know your risks better than anyone here due to your medical history and family medical history.

I went to Wikipedia for my info. I've used albuterol (by prescription) so I was interested if this was something available to me. Nope.

From the Wiki article: "It causes an increase in aerobic capacity, central nervous system stimulation, blood pressure, and oxygen transportation. It increases the rate at which body fat is metabolized while increasing the body's BMR. It is commonly used for smooth muscle-relaxant properties as a bronchodilator and tocolytic."

This is the effect you're looking for to drop your fat %.

I can tell you that stuff like this can damage your heart and cause your blood pressure to rise excessively. So there's that risk. And, based on mecch's comment, it appears to have a tendency to become addictive.

Based on my own experiences and research, I would wonder if you cause yourself more problems by taking 'shortcuts' like this to cut your body fat. Research is showing that our bodies really like the fat they produce. Any efforts to lose it, even liposuction, trigger responses that cause our bodies to pack fat back on. (mecch's description of Lindsay Lohan post-rehab anecdotally support this).

I don't know if you are bodybuilding competitively or for for your own personal reasons. I'd just suggest thinking long and hard about long-term negative consequences of using artificial enhancers to achieve short-term goals. The question really is "can you be happy with the results you achieve through your own efforts alone?"

As an HIV+ person, I've been cautioned by my ID doc to not to lose too much fat, as I may need it to survive unforseen medical challenges. (Part of me is going, I think I have enough fat stores to help several people through their medical challenges heyooo.) But I see what he is saying. Dropping reserves to too small a level could actually hurt me when I need them.
Reality is frequently inaccurate.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.